# SDR SWAA2024022242868

- Difficulty date: January 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Lbl1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 344 TO BS 360 AND LBL 1 AT PASSENGER CABIN 2024-68027<[01] REPLACED WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 344 TO BS 360 AND LBL 1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 32; REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 344 TO BS 360 AND LBL 1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A5400; SHEET 32; REV - SEE INDIVIDUAL SIGN OFF BELOW. RII
